Existence of Limit Cycles for Liénard System with Application

Journal of The Faculty of Science and Technology · Volume 0, Issue 7 (2021) · pp. 33–37

DOI: 10.52981/jfst.vi7.950

Abstract

<jats:p>This paper is part of a wider study limit cycle problems and planar system; The aims of this is to study the existence of limit cycle for Liénard system. We followed the historical analytical mathematical method to present a proof of a result on the existence of limit cycle for Liénard system form x ̇=y-F(x) ,y ̇=-g(x)</jats:p>